# SDR UALA2013071104838

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 65,990 hours, 24,086 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Microphone
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT HAND-MIC INOPERATIVE. PLACARDED HAND MICROPHONE INOPERATIVE. BOOM SET OPS CHECKED OK.  REPLACED MICROPHONE ASSY WITH SPARE FOUND ON ACFT.
